# SDR REXA2014010700116

- Difficulty date: January 7, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 280.00 FRAME HAS CORROSION AT SCREW HOLE AT LBL 12.  REPAIRED FS 280.00 AT LBL 12 IAW CRJ 953-02228.  PERFORMED HFEC IAW NDT 51-20-006-250-A01.
